# SDR DALA2022062404435

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 A.D.// A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #1 CORROSION ON SKIN BTW 12 AND 3 O CLOCK POSITION; HOLE #2 CORROSION AND SCRATCHES ON FITTING BTW 8 AND 10 O CLOCK POSITION; HOLE #3 CORROSION ON SKIN BTW 8 AND 10 O CLOCK POSITION; HOLE #4 CORROSION ON FITTING BTW 2 AND 4 O CLOCK POSITION AND SCRATCHES ON FITTING AT 8 O CLOCK POSITION; HOLE #5 CORROSION ON SKIN AND FITTING BTW 3 AND 5 O CLOCK POSITION AND SCRATCHES ON SKIN AT 8 O CLOCK POSITION; HOLE #6 CORROSION ON SKIN AND FITTING BTW 12 AND 5 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC:00325 HOLES #1, #2, #3, #4, #5 AND #6 WERE REWORKED WITH DIAMETER 0.5785 PER CARD 5720-01100-04A STEP 14, (VT) VISUAL INSPECTION WAS ACCOMPLISHED ON HOLES # 1, 2, 3, 4, 5 , AND 6 NO MORE DAMAGE WERE FOUND PER CARD. (2286416)
